Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the maximality theorem of Wermer


Authors: T. P. Srinivasan and Ju-kwei Wang
Journal: Proc. Amer. Math. Soc. 14 (1963), 997-998
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9939-1963-0159242-2
MathSciNet review: 0159242
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Bishop, A general Rudin-Carles on theorem, Proc. Amer. Math. Soc. 13 (1962), 140-143. MR 0133462 (24:A3293)
  • [2] K. de Leeuw and W. Rudin, Extreme points and extreme problems in $ {H_1}$, Pacific J. Math. 8 (1958), 467-485. MR 0098981 (20:5426)
  • [3] K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 0133008 (24:A2844)
  • [4] T. P. Srinivasan, Simply invariant subspaces and generalized analytic functions, (to appear). MR 0208409 (34:8219)
  • [5] J. Wermer, On algebras of continuous functions, Proc. Amer. Math. Soc. 4 (1953), 866-869. MR 0058877 (15:440g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0159242-2
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society